# SDR AU970921

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: S26531
- Condition: Arced
- Location: Rt Windshld Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WINDSHIELD HEATING SYSTEM PHASE `B' SUPPLY CIRCUIT BREAKER DAMAGED FROM INTERNAL ARCING.
